# SDR CA090814002

- Difficulty date: August 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 916 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: C8187B
- Condition: Inadequate
- Location: Aux Fuel
- Part time: 1,471 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAKEOFF, THE AUX FUEL PUMP LIGHT CAME ON IN COCKPIT. TROUBLESHOOTING REVEALED THAT THE OUTPUT PRESSURE WAS INSUFFICIENT, BELOW 23 PSI.
